Accueil > Résultats de la recherche > Suite de la publication

Estimates Related to the Extended Spectral Control of the Wave Equation

In this work, we show through a numerical approach the extended spectral controllability of the wave equation over a portion of a regular domain, and that the spectrum obtained is quasi-symmetrical. Numerical simulations also verify the analytical estimates demonstrated in Niane and al. $[4]$ and the graphic illustrations relating to this spectral controllability were done.


Auteur(s) : Cheikh Seck, Abdoulaye Sène & Mary Teuw Niane
Pages : 156-164
Année de publication : 2018
Revue : Journal of Mathematics Research
N° de volume : 10, N0 4
Type : Article
Mise en ligne par : SECK Cheikh